# SDR HEEA072606

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Aircraft time: 8,597 hours
- Engine: Allsn 250C30
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34187A
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS DELAYED LIGHT OFF AFTER ENGINE WASH. REPLACED WITH SERVICEABLE IGNITER.
